# SDR DALA2025010300056

- Difficulty date: December 31, 2024
- Submitted: January 3, 2025
- Operation: Air carrier
- Aircraft: N177DN
- Make and model: Boeing 767332
- Aircraft serial: 25122
- Aircraft time: 143,329 hours, 20,829 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Access Door
- Condition: Missing
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 177 FOUND NACELLE STRUT ACCESS DOOR MISSING FROM INBOARD OF NO.1 ENGINE. CORRECTIVE ACTION: FWD TO CDL 54-53-02. NO "M" PROC NOTED. DISPATCH APPROVED. (6940342)
